Binary Bell polynomial manipulations on the integrability of a generalized (2+1) -dimensional Korteweg-de Vries equation

Published

Journal Article

This paper investigates the integrability of a generalized (2+1)-dimensional Korteweg-de Vries equation. With the aid of binary Bell polynomials, its bilinear formalism, bilinear Bäcklund transformation, Lax pair and Darboux covariant Lax pair are succinctly constructed, which can be reduced to the ones of several integrable equations such as the Korteweg-de Vries equation and the Calogero-Bogoyavlenskii-Schiff equation. Moreover, the infinite conservation laws of the generalized (2+1)-dimensional Korteweg-de Vries equation are found by virtue of binary Bell polynomials. All conserved densities and fluxes are given with explicit recursion formulas. © 2012 Elsevier Ltd.

Full Text

Cited Authors

  • Wang, Y; Chen, Y

Published Date

  • April 15, 2013

Published In

Volume / Issue

  • 400 / 2

Start / End Page

  • 624 - 634

Electronic International Standard Serial Number (EISSN)

  • 1096-0813

International Standard Serial Number (ISSN)

  • 0022-247X

Digital Object Identifier (DOI)

  • 10.1016/j.jmaa.2012.11.028

Citation Source

  • Scopus